# SDR AALA20100630MIA04

- Difficulty date: June 30, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 40,069 hours, 5,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 40C EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR SEAT 40C EMERGENCY LIGHT.  OPS CHECKED NORMAL.
